Preparing discharge teaching for a client

Q88) A nurse is preparing discharge teaching for a client who will be going home on warfarin. Which of these client statements indicate the need for further instruction?

(a) I should avoid alcohol and herbal remedies while I am taking warfarin

(b) I should be consistent with my intake of leafy greens because they reverse warfarin effects

(c) I should stop taking my warfarin if I get bruises or black stools –

(d) I should have my bleeding time checked when I am taking antibiotics

Q98) A client has had emergency surgery for a ruptured appendix. Before surgery, the client was taking dexamethasone for three years. Since the client was on this medication before surgery, the nurse would be most concerned about which complication in the recovery phase?

(a) Bradycardia

(b) Post-operative blood clots

(c) Pre-surgical dehydration

(d) Impaired wound healing